Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127

  [Search Papers]
1171. H. Abbasi, M.R. Rouhani, D.D. Tskhakaya and N.L. Tsintsadze,
The Properties of Electrosound Wave at Electron Trapping
Physica Scripta 56(1997), 619-622  [abstract]   
IPM/P-1997/052
 
1172. M.A. Jafarizadeh and H. Fakhri,
Calculation of the Determinant of Shape Invariant Operators
Phys. Lett. A 230(1997), 157-163  [abstract]   
IPM/P-1997/051
 
1173. M.A. Jafarizadeh and H. Fakhri,
Supersymmetry and Shape Invariance Differential Equations of Mathematical Physics
Phys. Lett. A 230(1997), 164-470  [abstract]   
IPM/P-1997/050
 
1174. F. Ardalan, S. Kim and F. Mansouri,
Can We Have Exact Supersymmetry with Undetected Superpaterns? Lessons from 2+1 Dimensions
Int. J. Mod. Phys. A 12(1997), 1183-1193  [abstract]   
IPM/P-1997/048
 
1175. V. Milani and A. Shafei Deh Abad,
Geodesic Curves on Quantized Manifolds
Lett. Math. Phys. 40(1997), 391-394  [abstract]   
arXive.org link: hep-th/9606084 [ abs, src, ps, others], cited by
IPM/P-1997/047
 
1176. M.E. Fouladvand and A.S. Khorashad,
Thermodynamic Properties of One-Dimensional Z3 Quantum Potts Chain
Mod. Phys. Lett. B 11(1997), 785-793  [abstract]   
IPM/P-1997/030
 
1177. H. Ghafarnejad and H. Salehi,
Hadamard Renormalization, Conformal Anomaly and Cosmological Event Horizons
Phys. Rev. D 56(1997), 4633-4639  [abstract]   
arXive.org link: hep-th/9709158 [ abs, src, ps, others], cited by
IPM/P-1997/029
 
1178. H. Salehi,
Duality and Cosmological Constant
Int. J. Theor. Phys. 36(1997), 2035-2042  [abstract]   
arXive.org link: hep-th/9709157 [ abs, src, ps, others], cited by
IPM/P-1997/028
 
1179. M. Khorrami and M. Alimohammadi,
Observables of the Generalized 2D Yang-Mills Theories on Arbitrary Surfaces: A Path Integral Approach
Mod. Phys. Lett. A 12(1997), 2265-2270  [abstract]   
arXive.org link: hep-th/9612018 [ abs, src, ps, others], cited by
IPM/P-1997/025
 
1180. A. Aghamohammadi, M. Alimohammadi and M. Khorrami,
A Pseudo-Conformal Representation of the Virasoro Algebra
Mod. Phys. Lett. A 12(1997), 1349-1353  [abstract]   
arXive.org link: hep-th/9611009 [ abs, src, ps, others], cited by
IPM/P-1997/018
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.